# SDR AALA961656

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 141N2032
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOOR BEAM HAS CORROSION REMOVAL, MATERIAL REMAINING IS BEYOND ALLOWABLE SRM LIMITS.  REPAIRED PER MRB 757-997.  (M)
